An upper bound on the exceptional characteristics for Lusztig's character formula

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Fiebig P
Zeitschrift: Journal für die reine und angewandte Mathematik
Verlag: Walter de Gruyter
Jahr der Veröffentlichung: 2012
Heftnummer: 673
Seitenbereich: 1-31
ISSN: 0075-4102


Abstract


We develop a Lefschetz theory in a combinatorial category associated to a root system and derive an upper bound on the exceptional characteristics for Lusztig's formula for the simple rational characters of a reductive algebraic group. Our bound is huge compared to the Coxeter number. © 2012 Walter de Gruyter Berlin · Boston.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Fiebig, Peter Prof. Dr.
Professur für Mathematik (Algebra und Geometrie)


Zitierweisen

APA:
Fiebig, P. (2012). An upper bound on the exceptional characteristics for Lusztig's character formula. Journal für die reine und angewandte Mathematik, 673, 1-31. https://dx.doi.org/10.1515/CRELLE.2011.170

MLA:
Fiebig, Peter. "An upper bound on the exceptional characteristics for Lusztig's character formula." Journal für die reine und angewandte Mathematik 673 (2012): 1-31.

BibTeX: 

Zuletzt aktualisiert 2018-08-12 um 13:50